Estimation of seasonal influenza attack rates and antibody dynamics in children using cross-sectional serological data

Minter, A., Hoschler, K., Jagne, Y.J. et al. (7 more authors) (2022) Estimation of seasonal influenza attack rates and antibody dynamics in children using cross-sectional serological data. The Journal of Infectious Diseases, 225 (10). pp. 1750-1754. ISSN 0022-1899

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 The Author(s). Published by Oxford University Press for the Infectious Diseases Society of America. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
Keywords: Influenza; childhood infection; The Gambia; serology; Bayesian model
Dates:
  • Accepted: 13 June 2020
  • Published (online): 30 July 2020
  • Published: 15 May 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 02 Jul 2020 07:16
Last Modified: 24 May 2022 09:16
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number: https://doi.org/10.1093/infdis/jiaa338
Related URLs:

Download

Share / Export

Statistics